# SDR SWAA2025090395985

- Difficulty date: July 28, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 727 RBL 4 WL 159 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ANGLE LOCATED BS 727 RBL 4 WL 159 AT AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 144A2600 SHEET: 712 REV: -.
